| Catalog Number |
SW12300 |
| Medical Device Problem Code |
Operating System Version or Upgrade Problem (2997)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that cgm app and os incompatible due to unsupported os on smart device occurred.Data was received but will not be investigated as it will not confirm the allegation or determine a probable cause.The allegation was undetermined.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).